Pramipexole

I've been on these now for several years and although they work to some extent I have to increase the dose for effect.,unfortunately doctors don't seem to understand how difficult it is to live with this condition,we spend a fortune on other medical problems that are to some extent self inflicted yet millions of us and are families have live with this everyday,I personally don't think people realise how this can ruin lives as almost every night we dread going to bed

3 Replies

oldestnewest
  • Despite your unfortunate choice of moniker, I will give you a comment!😂

    Check out "Augmentation" on this site or on rls-uk.org.

    Do not increase the dose rate of the Prami. Do not allow the Drs to put you on another DA.

    You will need to slowly wean off the Prami and try Pregabalin, Gabapentin or tramadol. There are other options also- depending on your Drs experience and where you live.

    Good luck.

  • You may find this link of some help: sleepreviewmag.com/2015/02/...

  • I understand what you are going thru. I was on mirapex for years to it helped me for a while but it got to the point that when i took it, my symptoms got worse for a while. your body gets to use to it, So hard to get off of. I take gabapention now it is working for now. Drs. Just don't think its that big of deal i guess, but if they had to go through one night they would try harder to help and be more understanding

You may also like...